# SDR DALA2025050703546

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 27,656 hours, 10,459 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7140905) DURING CRV, FOUND SEATROW 34ABC LOOSE IN SEAT TRACK. SEATROW SECURED PER B737 AMM 25-22. CK GOOD.
